EconPapers    
Economics at your fingertips  
 

A consistent estimator for the binomial distribution in the presence of "incidental parameters": an application to patent data

Matilde Machado ()

Journal of Econometrics, 2004, vol. 119, issue 1, 73-98

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(03)00156-8
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A consistent estimator for the binomial distribution in the presence of "incidental parameters": an application to patent data (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:119:y:2004:i:1:p:73-98

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-02
Handle: RePEc:eee:econom:v:119:y:2004:i:1:p:73-98